International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 11, Pages 675-686

Multiple quantum products in toric varieties

Holger Spielberg1,2

1Centro de Analíse Matemática, Geometria e Sistemas Dinâmicos, Instituto Superior Técnico, Av. Rovisco Pais, Lisboa 1049-001, Portugal
2KPMG AG, Ganghoferstrasse 29, München 80339, Germany

Received 11 July 2001; Revised 26 December 2001

Copyright © 2002 Holger Spielberg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We generalize the author's formula for Gromov-Witten invariants of symplectic toric manifolds (1999) to those needed to compute the quantum product of more than two classes directly, that is, involving the pullback of the Poincaré dual of the point class in the Deligne-Mumford spaces ¯0,m.